# SDR UPS00231507

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A/SE, EMERGENCY EXIT LIGHT LOWER RIGHT SIDE OF MAIN ENTRY DOOR FLICKERING, WILL NOT GO OUT.  TESTED EMERGENCY LIGHTS WHICH RESET SYSTEM, NORMAL OPERATION AFTERWARD.
